How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Kaushik Your Own Question
Dr. Kaushik
Dr. Kaushik, Psychiatrist
Category: Mental Health
Satisfied Customers: 4673
Experience:  MD Psychiatry
9385906
Type Your Mental Health Question Here...
Dr. Kaushik is online now
A new question is answered every 9 seconds

I have been on a low dose of zyprexa. Dr took me of it I

This answer was rated:

I have been on a low dose of zyprexa. Dr took me of it I have a tic wiggling my nose every day I was put on benztropine. For one week. It stopped the tic then the tic is back. What is causing this?
Greetings.
Welcome to the site.
I am a Psychiatrist and I believe that I can help you with your query.
Please kindly answer a few queries.
1) Did your doctor abruptly stop your zyprexa ? Why did he stop this drug in the First place ? Why were you on it ? What is your diagnosis ?
2) Are there any other drugs that you are currently taking ? If yes please mention them and their doses ?
Are you still taking benzatropine ? At what dose ?
Regards
Dr. Kaushik and other Mental Health Specialists are ready to help you
Customer: replied 1 month ago.
My doctor. Took me off zyprexa then after that my nose started to wiggle. Then I was put on benztropine for about a week then they took me off benztropine. Then my nose started to wiggle again. I have tried benadryl lorazepam. Nothing helped they put me on benztropine again and it would not stop the wiggle. I started to massage on both sides of my nose. It is maybe so far stopped the wiggle. Is the problem aniexty or side effect from zyprexa. I have bipolar disorder. What does it tell you about massaging has helped so far. The benztropine was 1 mg. I hope you can figure out what is wrong with me. I wear a c pep for sleep apnea when I lay down the wiggling stops. Then when I stand up after laying down it starts to wiggle again. What is going on??
Customer: replied 1 month ago.
I am on duloxitine bupropion. Lamictal. Blood pressure medicine and lovastatin. Blood thinner warfarin. Lorazepam. But I went off of it to a 0.5 mg. Half of the loraepam
Customer: replied 1 month ago.
Would a dry nasal problem cause it to wiggle? I have been using ayr. And Saline spray
Customer: replied 1 month ago.
Sometimes in the day time my oxygen level goes lower than 88 so I put on oxygen in the daytime would low 88 be a reason for my nose to wiggle??
Customer: replied 1 month ago.
I am under alot of stress my 87 year old dad is living with me he has dementia
Customer: replied 1 month ago.
I am also on buspar
Customer: replied 1 month ago.
I am on metformin. I take fibercon because I was constipated
Did the wiggle episodes start while you were taking zyprexa or after it was withdrawn abruptly ?
How long has it been that you are facing this problem ? Is there any relieving date for to this wiggling ?
Regards
I think this wiggle could be either a withdrawal symptom of zyprexa or an extra pyramidal side effect from taking zyprexa. In each of these cases, use of benzatropine 2 mg twice a day with amantadine at dose of 100 mg once a day can actually help you to overcome this wiggle effectively.
So kindly try these two medications for 2 weeks and see the recovery yourself.
Wish you all the best.
Regards